# SDR USAA960301

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Part time: 35,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND SIX 1 INCH BY 1 INCH CORRODED AREA AT FLOOR BEAM BS 344 LBL 50 INCH TO BL 'O'.  SPLICED IN NEW SECTION OF T-ANGLE CAP.  INSTALLED REPAIR ANGLES.  REPAIRED PER TR 53-10-13.  CORROSION TASK NR C53-107-01, CORROSION LEVEL 2.  (M)
